# SDR MASA2010012600087

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 23,737 hours, 22,500 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Binding
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HARD TO OPEN.  COULD NOT DUPLICATE.
